# SDR RAIA00701026

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 12,478 hours, 15,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7983 - IAD - SERVICE DOOR EMERGENCY LIGHT INOP.  MAINTENANCE SECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.
